T Nation

Lasix Doesn't Work...


#1

Hi,
i have completed a 5 weeks of dbol about 40days ago.
All was fine and good unitle 3 days ago.
than i start feeling bloated.. i don't understand why (same diet, same training, same supplements, no AAS or anti-E) but i'm feeling and looking "bloated".

So i have started using lasix (25mg ED) but.. it doesn't work!

Can anyone help me understanding what can cause this bloating?

My sex drive and libido is ok so i don't think it is E or T related.. but...


#2

How is your stomach acid production?


#3

i'm not sure to full understand your question.. however it is "normal" as usually.
I have a really strong stomach, i never suffered from food allergies (sp?) or intollerances...


#4

what do you mean by bloated? lasix is used for reducing volume overload (edema) largely in your vascular system, its not gonna work for a bloaty feeling in your gut

also lasix 25mg is a pretty shitty dose, you should be thinking 40mg at least once a day


#5

usually i go with 25 in the first 2-3 days than up to 50 (1 every 12hrs)
if i startup with more than 25 i get headache, so i get better feelings with a small "ramp up"

by bloated i mean i'm feeling swollen... "inflated"(sp?)

what do you suggest for bloaty gut?
t


#6

Digestive enzymes.

Probably better off to not fuck around with strong diuretics if you cant distinguish between a bloated stomach and subcutaneous water.


#7

Please don't start with un-needed "war".
i don't think my gut is bloated. I have just asked to iron.dragon how what to do with a bloated gut.

I have no digestive problem, neither "gas" or other stuff "gut related".
I'm feeling and looking inflated... in my arms, shoulders, in face etc etc etc...


#8

Use Adex wtf lol, why would you use Lasix...


#9

i've taked lasix cause i think it will be a faster solution to push out water...
do you think adex should be better? do you think E could be the problem?

how much adex. and how long? i have already completed my PCT with nolva...


#10

The way you describe it, as a full body bloat, sounds like a water retention issue. I'd guess it is estrogen related considering you just finished using a drug that is famous for causing bloat.

Try .25mg of adex every other day for 2 weeks and I'm sure it will go away.


#11

it does sound like the lack of AI during ur cycle may have left you with some extra estrogen. All I'm saying is that a small dose of 25mg will not be responsible for any significant diuresis, regardless of what caused it. So you may start to see the bloat going down by the time you had a day or two at the 50mg dose

for bloated gut there are digestive enzymes as bones said, or laxatives


#12

No help here but good to see you on again, cadav

And for those responding to him, I think it's important to note that cadav is an experienced user and English is not his first language so some things may get lost in translation.


#13

waylanderxx is right.
At the end of any cycle, your estrogen levels are usually high even if you are using an AI. With your case, you stoped the gear and was left with an elevated estrogen levels and nothing to support it(Hormones) or fight it(Adex).
so do as waylanderxx said and use Adex for 2 weeks. but i have to add that i think you should TAPER it DOWN for another 2 weeks


#14

Thank you MrZsasz! and i'm happy to be remembered :wink: (sp?)


#15

To all the other guys and about Adex..
I'm using a really low dose of DBOL, to help me in my "recover" and support me.

During that little cycle i didn't use any anti-e cause i have not E related problem neither the dose was high enough to bother.

After the cycle i have done my PCT as usually.

Also the cycle endend 40 days ago.. so i don't think the problem can be related to the cycle (40days are really a lot of time for an E problem to show up... i've use dbol not a long estered stuff...)

However thank you all for the help!


#16

this will cause estrogen levels to elevate, even if your taking a small dose especially straight after PCT when your body is still trying to recover and normalize natural hormone levels.
In my opinion 40 days after a cycle is still a recovery period


#17

Wait, are you STILL using dianabol after your cycle? How much, and for how long have you been using it?

After these questions are answered, we may be more able to help you. As it is, it sounds like an estrogen issue.


#18

I think cadav meant to say "used", not "using". So anybody offering advice based on him still being on would be off base. He explained how long he was on(first post) and that he did have a PCT( I imagine use Nolva) and is now finding this problem coming up 40 days later after a Dbol only cycle.

It could very well just be a digestion issue as some have mentioned. You could be worn down from training, work, etc and your same diet and supplements are just more than your stomach can handle right now. Try some digestive supplements, staying away from all that heavy Italian food, and perhaps look up some of the articles on here about water manipulation for bodybuilding or last minute dieting. I think Berardi and CT had one each.

Anyway, everyone is going to be guessing as much as you I suppose. Though I think taking the simpler route of checking out your diet would be a better first step than the lasix.


#19

First of all, this is from his first post. he clearly says that he didn't use an anti-E or this is what i and many readers understood

Secondly, here he says that he is using a low dose of DBOL after he ended his cycle to help him "recover"
.......................
And lastly, i think cadav doesn't need anyone to defend him, and try to make every thing he says sound "experienced".
HE CLEARLY FU*KED UP WITH THIS CYCLE, even a non AAS user that read some post around here will know that.
we are here to help before sh*t hit the fan. answer the question so we can help you.
.......................
tell us

1) the dose of Dbol on cycle
.......
2) every day or only on workout days
.......
3) what other drugs were used on cycle
.......
4) what was used in the 40 days period
.......
5) what was used after the 40 days
.......
6) what is the SMALL dose that you used after the 40 days to help you recover
.......
7) any other drugs after the 40 days besides Dbol and Lasix?


#20

Calm down.

Cadav has much much more experience than you do.

Having a bloated stomach does not mean someone fucked up their cycle.